Alert archive / Louisiana / River Flood Warnings in 2021
River Flood Warning 107, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Feb 11, 2021, 10:02 AM CST for Acadia Parish, Evangeline Parish, Saint Landry Parish, Louisiana. It took effect at Feb 11, 2021, 4:52 PM CST. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Feb 11, 2021, 10:02 AM CST (16:02 UTC)
- In effect from
- Feb 11, 2021, 4:52 PM CST
- Expired
- Feb 15, 2021, 4:34 PM CST
- In force
- 4 days
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Moderate
Counties Acadia Parish, LA, Evangeline Parish, LA, Saint Landry Parish, LA
The radar
The Lake Charles radar (KLCH), 78 km from the middle of the area, began a volume at 16:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Bayou Des Cannes near Eunice (BDCL1). The gauge peaked at 18.08 ft at Feb 13, 2021, 8:00 AM CST.
- Action stage
- 14 ft
- Minor stage
- 16 ft
- Moderate stage
- 18 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08010000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
979
WGUS44 KLCH 111602
FLWLCH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Lake Charles LA
1002 AM CST Thu Feb 11 2021
...The National Weather Service in Lake Charles LA has issued a
Flood Warning for the following rivers in Louisiana...
Bayou Des Cannes Near Eunice
For the Bayou Des Cannes...including Eunice...Moderate flooding is
forecast.
Additional information is available at www.weather.gov.
The next statement will be issued Friday morning at 1015 AM CST.
&&
LAC001-039-097-121615-
/O.NEW.KLCH.FL.W.0107.210211T2252Z-210214T0926Z/
/BDCL1.2.ER.210211T2252Z.210213T0000Z.210214T0325Z.UU/
1002 AM CST Thu Feb 11 2021
The National Weather Service in Lake Charles has issued a
* Flood Warning for
the Bayou Des Cannes Near Eunice.
* From this afternoon to late Saturday night.
* At 9:00 AM CST Thursday the stage was 13.5 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this afternoon to a crest of 18.0 feet tomorrow evening. It will
then fall below flood stage late Saturday evening.
* Impact...At 19.8 feet, IT IS ESTIMATED THAT 18 STRUCTURES NEAR THE
BAYOU WILL BE FLOODED.
&&
Fld Observed Forecasts (12 pm CST)
Location Stg Stg Day/Time Fri Sat Sun
Bayou Des Cannes
Eunice 16.0 13.5 Thu 9 am CST 17.9 17.1 14.3
&&
LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
3045 9257
$$
Mogged8 follow-up statements
177
WGUS84 KLCH 120202
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
802 PM CST Thu Feb 11 2021
...The Flood Warning continues for the following rivers in
Louisiana...
Bayou Des Cannes Near Eunice
For the Bayou Des Cannes...including Eunice...Moderate flooding is
forecast.
Additional information is available at www.weather.gov.
The next statement will be issued Friday evening at 815 PM CST.
&&
LAC001-039-097-130215-
/O.EXT.KLCH.FL.W.0107.000000T0000Z-210214T0925Z/
/BDCL1.2.ER.210212T0010Z.210213T0000Z.210214T0325Z.UU/
802 PM CST Thu Feb 11 2021
...The Flood Warning is now in effect until early Sunday morning...
The Flood Warning continues for
the Bayou Des Cannes Near Eunice.
* Until late Saturday night.
* At 7:00 PM CST Thursday the stage was 16.2 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:00 PM CST Thursday was 16.2 feet.
* Forecast...The river is expected to rise to a crest of 18.0 feet
tomorrow evening. It will then fall below flood stage late
Saturday evening.
* Impact...At 19.8 feet, IT IS ESTIMATED THAT 18 STRUCTURES NEAR THE
BAYOU WILL BE FLOODED.
&&
Fld Observed Forecasts (6 pm CST)
Location Stg Stg Day/Time Fri Sat Sun
Bayou Des Cannes
Eunice 16.0 16.2 Thu 7 pm CST 18.0 16.4 13.6
&&
LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
3045 9257
$$
APD647
WGUS84 KLCH 121547
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
947 AM CST Fri Feb 12 2021
...The Flood Warning is extended for the following rivers in
Louisiana...
Bayou Des Cannes Near Eunice
For the Bayou Des Cannes...including Eunice...Moderate flooding is
forecast.
Additional information is available at www.weather.gov.
The next statement will be issued Saturday morning at 1000 AM CST.
&&
LAC001-039-097-131600-
/O.EXT.KLCH.FL.W.0107.000000T0000Z-210215T0730Z/
/BDCL1.2.ER.210212T0010Z.210213T0000Z.210215T0130Z.UU/
947 AM CST Fri Feb 12 2021
...The Flood Warning is now in effect until early Monday morning...
The Flood Warning continues for
the Bayou Des Cannes Near Eunice.
* Until late Sunday night.
* At 9:00 AM CST Friday the stage was 17.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:00 AM CST Friday was 17.5 feet.
* Forecast...The river is expected to rise to a crest of 18.0 feet
this evening. It will then fall below flood stage Sunday evening.
* Impact...At 19.8 feet, IT IS ESTIMATED THAT 18 STRUCTURES NEAR THE
BAYOU WILL BE FLOODED.
&&
Fld Observed Forecasts (12 pm CST)
Location Stg Stg Day/Time Sat Sun Mon
Bayou Des Cannes
Eunice 16.0 17.5 Fri 9 am CST 17.7 16.5 14.6
&&
LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
3045 9257
$$
Mogged267
WGUS84 KLCH 130152
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
752 PM CST Fri Feb 12 2021
...The Flood Warning continues for the following rivers in
Louisiana...
Bayou Des Cannes Near Eunice
For the Bayou Des Cannes...including Eunice...Moderate flooding is
forecast.
Additional information is available at www.weather.gov.
The next statement will be issued Saturday evening at 800 PM CST.
&&
LAC001-039-097-140200-
/O.CON.KLCH.FL.W.0107.000000T0000Z-210215T0730Z/
/BDCL1.2.ER.210212T0010Z.210213T0600Z.210215T0130Z.UU/
752 PM CST Fri Feb 12 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Bayou Des Cannes Near Eunice.
* Until late Sunday night.
* At 7:00 PM CST Friday the stage was 17.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:00 PM CST Friday was 17.8 feet.
* Forecast...The river is expected to rise to a crest of 18.0 feet
just after midnight tonight. It will then fall below flood stage
Sunday evening.
* Impact...At 19.8 feet, IT IS ESTIMATED THAT 18 STRUCTURES NEAR THE
BAYOU WILL BE FLOODED.
&&
Fld Observed Forecasts (6 pm CST)
Location Stg Stg Day/Time Sat Sun Mon
Bayou Des Cannes
Eunice 16.0 17.8 Fri 7 pm CST 17.4 16.1 13.8
&&
LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
3045 9257
$$
APD738
WGUS84 KLCH 131642
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
1042 AM CST Sat Feb 13 2021
...The Flood Warning is extended for the following rivers in
Louisiana...
Bayou Des Cannes Near Eunice
For the Bayou Des Cannes...including Eunice...Moderate flooding is
forecast.
Additional information is available at www.weather.gov.
The next statement will be issued Sunday morning at 1045 AM CST.
&&
LAC001-039-097-141645-
/O.EXT.KLCH.FL.W.0107.000000T0000Z-210215T1200Z/
/BDCL1.2.ER.210212T0010Z.210213T1600Z.210215T0600Z.UU/
1042 AM CST Sat Feb 13 2021
...The Flood Warning is now in effect until Monday morning...
The Flood Warning continues for
the Bayou Des Cannes Near Eunice.
* Until Monday morning.
* At 10:00 AM CST Saturday the stage was 18.0 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 10:00 AM CST Saturday was 18.0 feet.
* Forecast...The river is expected to fall below flood stage early
Monday morning and continue falling to 5.4 feet Thursday morning.
* Impact...At 19.8 feet, IT IS ESTIMATED THAT 18 STRUCTURES NEAR THE
BAYOU WILL BE FLOODED.
&&
Fld Observed Forecasts (12 pm CST)
Location Stg Stg Day/Time Sun Mon Tue
Bayou Des Cannes
Eunice 16.0 18.0 Sat 10 am CS 17.4 14.2 9.8
&&
LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
3045 9257
$$
25684
WGUS84 KLCH 140100
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
700 PM CST Sat Feb 13 2021
...The Flood Warning continues for the following rivers in
Louisiana...
Bayou Des Cannes Near Eunice
For the Bayou Des Cannes...including Eunice...Minor flooding is
forecast.
Additional information is available at www.weather.gov.
The next statement will be issued Sunday evening at 700 PM CST.
&&
LAC001-039-097-150100-
/O.CON.KLCH.FL.W.0107.000000T0000Z-210215T1200Z/
/BDCL1.2.ER.210212T0010Z.210213T1730Z.210215T0600Z.UU/
700 PM CST Sat Feb 13 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Bayou Des Cannes Near Eunice.
* Until Monday morning.
* At 6:00 PM CST Saturday the stage was 18.0 feet.
* Flood stage is 16.0 feet.
* Moderate flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 6:00 PM CST Saturday was 18.0 feet.
* Forecast...The river is expected to fall below flood stage early
Monday morning and continue falling to 5.3 feet Thursday evening.
* Impact...At 19.8 feet, IT IS ESTIMATED THAT 18 STRUCTURES NEAR THE
BAYOU WILL BE FLOODED.
&&
Fld Observed Forecasts (6 pm CST)
Location Stg Stg Day/Time Sun Mon Tue
Bayou Des Cannes
Eunice 16.0 18.0 Sat 6 pm CST 16.8 13.1 8.7
&&
LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
3045 9257
$$
APD915
WGUS84 KLCH 141628
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
1028 AM CST Sun Feb 14 2021
...The Flood Warning is extended for the following rivers in
Louisiana...
Bayou Des Cannes Near Eunice
For the Bayou Des Cannes...including Eunice...Minor flooding is
forecast.
Additional information is available at www.weather.gov.
The next statement will be issued Monday morning at 1030 AM CST.
&&
LAC001-039-097-151630-
/O.EXT.KLCH.FL.W.0107.000000T0000Z-210216T0824Z/
/BDCL1.1.ER.210212T0010Z.210213T1730Z.210216T0224Z.UU/
1028 AM CST Sun Feb 14 2021
...The Flood Warning is now in effect until early Tuesday morning...
The Flood Warning continues for
the Bayou Des Cannes Near Eunice.
* Until late Monday night.
* At 9:00 AM CST Sunday the stage was 17.8 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:00 AM CST Sunday was 18.0 feet.
* Forecast...The river is expected to fall below flood stage
tomorrow evening and continue falling to 8.7 feet Friday morning.
* Impact...At 16.0 feet, Minor flooding begins along the bayou with
a few structures right along the bayou threatened.
&&
Fld Observed Forecasts (12 pm CST)
Location Stg Stg Day/Time Mon Tue Wed
Bayou Des Cannes
Eunice 16.0 17.8 Sun 9 am CST 16.6 14.4 11.6
&&
LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
3045 9257
$$
25505
WGUS84 KLCH 150133
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
733 PM CST Sun Feb 14 2021
...The Flood Warning is extended for the following rivers in
Louisiana...
Bayou Des Cannes Near Eunice
For the Bayou Des Cannes...including Eunice...Minor flooding is
forecast.
Additional information is available at www.weather.gov.
The next statement will be issued Monday evening at 745 PM CST.
&&
LAC001-039-097-160145-
/O.EXT.KLCH.FL.W.0107.000000T0000Z-210216T1200Z/
/BDCL1.1.ER.210212T0010Z.210213T1730Z.210216T0600Z.UU/
733 PM CST Sun Feb 14 2021
...The Flood Warning is now in effect until Tuesday morning...
The Flood Warning continues for
the Bayou Des Cannes Near Eunice.
* Until Tuesday morning.
* At 7:00 PM CST Sunday the stage was 17.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 7:00 PM CST Sunday was 18.0 feet.
* Forecast...The river is expected to fall below flood stage early
Tuesday morning and continue falling to 8.6 feet Friday evening.
* Impact...At 16.0 feet, Minor flooding begins along the bayou with
a few structures right along the bayou threatened.
&&
Fld Observed Forecasts (6 pm CST)
Location Stg Stg Day/Time Mon Tue Wed
Bayou Des Cannes
Eunice 16.0 17.5 Sun 7 pm CST 16.4 14.4 11.0
&&
LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
3045 9257
$$
APD591
WGUS84 KLCH 151704
FLSLCH
Flood Statement
National Weather Service Lake Charles LA
1104 AM CST Mon Feb 15 2021
...The Flood Warning continues for the following rivers in
Louisiana...
Bayou Des Cannes Near Eunice
Additional information is available at www.weather.gov.
The next statement will be issued this afternoon at 445 PM CST.
&&
LAC001-039-097-152245-
/O.EXT.KLCH.FL.W.0107.000000T0000Z-210215T2234Z/
/BDCL1.1.ER.210212T0010Z.210213T1730Z.210215T1634Z.UU/
1104 AM CST Mon Feb 15 2021
...The Flood Warning is now in effect until late this afternoon...
The Flood Warning continues for
the Bayou Des Cannes Near Eunice.
* Until this afternoon.
* At 10:00 AM CST Monday the stage was 16.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring.
* Recent Activity...The maximum river stage in the 24 hours ending
at 10:00 AM CST Monday was 17.8 feet.
* Forecast...The river is expected to fall to 8.6 feet Saturday
morning.
* Impact...At 16.0 feet, Minor flooding begins along the bayou with
a few structures right along the bayou threatened.
&&
Fld Observed Forecasts (12 pm CST)
Location Stg Stg Day/Time Tue Wed Thu
Bayou Des Cannes
Eunice 16.0 16.1 Mon 10 am CS 14.6 13.5 11.3
&&
LAT...LON 3057 9240 3056 9235 3019 9256 3022 9260
3045 9257
$$
25What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Feb 11, 9:36 AM CST, 26 minutes earlier.
Area forecast discussion, Feb 11, 9:36 AM CST, 26 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
936 AM CST Thu Feb 11 2021
.UPDATE...
Latest frontal is exiting south-central Louisiana this morning
with rains... showers and Isolated thunderstorms the CWA and
moving through the coastal waters. Will update CWF to remove
wording of dense fog and the shift in winds. Temps range from 39
degrees at AEX to 53 degrees at LCH and 71 at ARA. Over running of
gulf moisture and mid lvl energy will provide support for precip
actvty thru the day and into tonight. tempers are not
&&
K. Kuyper
.PREV DISCUSSION... /issued 543 AM CST Thu Feb 11 2021/
DISCUSSION...
For the 11/12Z TAF Issuance.
AVIATION...
Cold front is moving through the forecast area and has already
moved through KAEX/KBPT/KLCH and will move through KLFT/KARA
before 11/14Z. Winds will become north between 10 to 15 knots
behind the front. However, LIFR to IFR conditions along with
showers and occasional thunderstorms will persist behind the
front. Majority of shower activity will end around 12/00Z, however
low clouds will continue with IFR conditions expected overnight
through the end of the forecast period.
Rua
PREV DISCUSSION... /issued 432 AM CST Thu Feb 11 2021/
DISCUSSION...A cold front is slowly pushing south and east across
the area this morning. It is roughly along a Cameron to Jennings
to Simmesport line. Ahead of the front warm and muggy conditions
are present with areas of dense fog, however behind the boundary
temperatures are falling into the 40s and 50s. Scattered showers
and storms are occurring along the front. An Arctic air mass is
spilling to the gulf coast as high pressure builds south through
the plains.
Today the colder air mass will spill in and temperatures will
continue to fall. Overrunning will continue into tonight with
showers and a few storms possible. Temperatures will fall into the
30s and 40s by sunrise. Any issue with freezing rain is expected
to remain north of a Toledo Bend Dam to Alexandria line. Rain
chances are expected to gradually decrease into Saturday as
isentropic lift decreases with the departure of a disturbance
aloft.
Another short wave will approach the region late Sunday with
precip spreading in Sunday night and Monday. A highly uncertain
forecast exists for Monday through Wednesday and guidance spread
continues to be great in regard to temperatures. There is a
chance that most of the region will experience winter weather to
some degree Monday, however in what form or how much is up for
debate. Looking over forecast soundings the dominate type would be
freezing rain Sunday night into Monday afternoon for most
locations as temperatures several thousand feet off the ground
looks to remain well above freezing and surface temps fall to or
below 32 once the precip gets underway. The mid lvls are expected
to gradually cool and a change over to snow may occur for a brief
period later Monday. This has a higher chance to occur in
interior SE TX. Precip will decrease through Monday evening as
drier air moves in.
The temperature forecast for Tuesday morning isn't any easier with
a large spread in the guidance ranging from single digits to
around 30 over much of the area. Kept in line with a blend. The
last few times the I-10 corridor fell into the upper teens was
Jan 2018, Jan 2014, and Jan 2010.
A gradual warm up will occur after Tuesday, however another round
of precip may work into the area early Wednesday with a chance of
ZR or IP possible into the SE TX lakes and Cen LA before temps
warm through the morning.
MARINE...A cold front will push through the coastal waters this
morning. This will mix out the marine fog, however strong north
winds will build in. Water levels in the coastal lakes and bay may
also approach -1 MLLW Friday morning. A moderate to strong
offshore flow will remain in place into the middle of the coming
week.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 46 34 39 33 / 90 80 80 40
LCH 62 41 45 37 / 90 80 80 30
LFT 69 41 47 40 / 90 80 70 40
BPT 56 42 46 38 / 80 80 70 30
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory until noon CST Friday for GMZ450-452-455-
470-472-475.
Small Craft Advisory from 4 PM this afternoon to midnight CST
tonight for GMZ430-432-435.
Small Craft Exercise Caution until 4 PM CST this afternoon for
GMZ430-432.
Small Craft Exercise Caution until 4 PM CST this afternoon for
GMZ435.
&&Hazardous weather outlook, Feb 11, 5:27 AM CST, 4 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 527 AM CST Thu Feb 11 2021 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 121130- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron- East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper- Northern Newton-Southern Jasper-Southern Newton- 527 AM CST Thu Feb 11 2021 This Hazardous Weather Outlook is for portions of central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana, and southeast Texas. .DAY ONE...Today and Tonight Low visibility in fog will occur this morning, especially near the coast of lower Acadiana. Scattered showers and thunderstorms will occur through tonight. Up to 3 inches of rainfall may occur in isolated locations through Friday. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Rain will gradually exit into early Saturday, however precipitation will return late Sunday. A colder air mass will move in Sunday with freezing rain, sleet, and snow possible Monday. A hard freeze is expected to the coast Tuesday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ430-432-435-450-452-455-470-472-475-121130- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 527 AM CST Thu Feb 11 2021 This Hazardous Weather Outlook is for portions of the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and Tonight Strong north winds will build across the coastal waters today and linger through tonight. Scattered showers and storms will occur through tonight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A strong to moderate offshore will remain in place through Wednesday as multiple fronts move through. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Feb 11, 5:46 AM CST, 4 hours 16 minutes before
Special Weather Statement National Weather Service Lake Charles LA 546 AM CST Thu Feb 11 2021 LAZ042-043-052-074-111230- Acadia LA-Jefferson Davis LA-Vermilion LA-East Cameron LA- 546 AM CST Thu Feb 11 2021 ...SPECIAL WEATHER STATEMENT... At 546 AM CST, Doppler radar was tracking a strong thunderstorm over Lowry, or near Lake Arthur, moving northeast at 25 mph. Half inch hail will be possible with this storm. Locations impacted include... Jennings, Lake Arthur, Iota, Gueydan, Mermentau, Klondike, Evangeline, Morse, Riceville, Egan, Lowry, Lyons Point, Estherwood and Midland. LAT...LON 2985 9280 3002 9285 3034 9249 3007 9232 TIME...MOT...LOC 1146Z 243DEG 20KT 3001 9274 Rua
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 3:22 AM CST | Small Craft Advisory | LCH | 3 days | |
| Feb 11, 5:46 AM CST | Special Weather Statement | LCH | Acadia | 44 min |
| Feb 11, 11:51 AM CST | Areal Flood Warning | LCH | Avoyelles, Evangeline, Saint Landry | 3 hr |
Nearby
River Flood Warnings in Louisiana, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.